Accessibility navigation


On compactness of Toeplitz operators in Bergman spaces

Taskinen, J. and Virtanen, J. (2018) On compactness of Toeplitz operators in Bergman spaces. Functiones et Approximatio Commentarii Mathematici, 59 (2). pp. 305-318. ISSN 0208-6573

[img] Text - Accepted Version
· Restricted to Repository staff only
· The Copyright of this document has not been checked yet. This may affect its availability.

329kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.7169/facm/1727

Abstract/Summary

In this paper we consider Toepliz operators with (locally) integrable symbols acting on Bergman spaces Ap (1<p<∞) of the open unit disc of the complex plane. We give a characterization of compact Toeplitz operators with symbols in L1 under a mild additional condition. Our result is new even in the Hilbert space setting of A2, where it extends the well-known characterization of compact Toeplitz operators with bounded symbols by Stroethoff and Zheng.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:80771
Publisher:Faculty of Mathematics and Computer Science, Adam Mickiewicz University

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation